<  Back to the Polytechnique Montréal portal

Old and new results on the two-dimensional Poiseuille flow

André Fortin, M. Jardak, J. J. Gervais and R. Pierre

Article (1994)

An external link is available for this item
Additional Information: Nom historique du département: Département de mathématiques appliquées
Department: Department of Mathematics and Industrial Engineering
PolyPublie URL: https://publications.polymtl.ca/33305/
Journal Title: Journal of Computational Physics (vol. 115, no. 2)
Publisher: Elsevier
DOI: 10.1006/jcph.1994.1210
Official URL: https://doi.org/10.1006/jcph.1994.1210
Date Deposited: 18 Apr 2023 15:25
Last Modified: 05 Apr 2024 11:24
Cite in APA 7: Fortin, A., Jardak, M., Gervais, J. J., & Pierre, R. (1994). Old and new results on the two-dimensional Poiseuille flow. Journal of Computational Physics, 115(2), 455-469. https://doi.org/10.1006/jcph.1994.1210



Repository Staff Only

View Item View Item